Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 68, Issue 2, Fall 2012  pp. 567-596.

The entire cyclic cohomology of noncommutative $3$-spheres

Authors:  Katsutoshi Kawashima (1) and Hiroshi Takai (2)
Author institution: (1) Department of Liberal Arts, Kurume National College of Technology, Kurume, Fukuoka, 830--8555, Japan
(2) Mathematics and Information Science, Tokyo Metropolitan University, Hachioji, Tokyo, 192-0397, Japan

Summary:  In this paper we compute the entire cyclic cohomology of noncommutative 3-spheres. First of all, we verify the Mayer--Vietoris exact sequence of entire cyclic cohomology in the framework of Fr\'echet $*$-algebras. Applying it to their noncommutative Heegaard decomposition, we deduce that their entire cyclic cohomology is isomorphic to the d'Rham homology of the ordinary 3-sphere with the complex coefficients.

Keywords:  Entire cyclic cohomology, noncommutative 3-spheres, metric approximation property, Mayer--Vietoris exact sequence

Contents    Full-Text PDF